Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 55, NWS Midland/Odessa, TX

March 23, 2007Ward County, Winkler County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 23, 2007, 11:52 PM CDT for Ward County, Winkler County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2007, 11:52 PM CDT (04:52 UTC)
Expired
Mar 24, 2007, 12:45 AM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

Counties Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 102 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 12:15 AM CDTHAIL 1Wink, TXQUARTER SIZE HAIL NEAR WINK FROM 1215 AM UNTIL 1230 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 9:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2078 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
2.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 240454
SVRMAF
TXC475-495-240545-
/O.NEW.KMAF.SV.W.0055.070324T0452Z-070324T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1152 PM CDT FRI MAR 23 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINKLER COUNTY IN WEST TEXAS...
  WARD COUNTY IN WEST TEXAS...

* UNTIL 1245 AM CDT

* AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 25 MILES WEST OF KERMIT TO 24
  MILES SOUTHWEST OF PYOTE...MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  ROYALTY...
  WINK...
  PYOTE...
  WICKETT...
  KERMIT...
  MONAHANS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING.
REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE 
TORNADOES.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3161 10350 3148 10337 3140 10323 3129 10278
      3208 10280 3208 10304 3200 10306 3199 10334
      3166 10334 3166 10357

$$
2 follow-up statements
000 
WWUS54 KMAF 240527
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1226 AM CDT SAT MAR 24 2007

TXC475-495-240545-
/O.CON.KMAF.SV.W.0055.000000T0000Z-070324T0545Z/
WINKLER TX-WARD TX-
1226 AM CDT SAT MAR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WARD AND WINKLER COUNTIES...

AT 1123 PM MDT(1223 AM CDT)...NATIONAL WEATHER SERVICE METEOROLOGISTS
CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND NICKEL SIZE 
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 26 MILES 
NORTHWEST OF KERMIT TO 8 MILES NORTHWEST OF PYOTE...MOVING NORTHEAST 
AT 40 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORMS 
INCLUDE...THORNTONVILLE...MONAHANS...WINK AND KERMIT.

DAMAGING WINDS ARE LIKELY WITH THESE STORMS. PERSONS IN 
KERMIT...WINK...AND MONAHANS SHOULD SEEK SAFE SHELTER INSIDE A 
STURDY STRUCTURE UNTIL THE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3161 10350 3148 10337 3140 10323 3129 10278
      3208 10280 3208 10304 3200 10306 3199 10334
      3166 10334 3166 10357

$$
000 
WWUS54 KMAF 240530 CCA
SVSMAF

SEVERE WEATHER STATEMENT...CORRECTED STORM LOCATION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1226 AM CDT SAT MAR 24 2007

TXC475-495-240545-
/O.CON.KMAF.SV.W.0055.000000T0000Z-070324T0545Z/
WINKLER TX-WARD TX-
1226 AM CDT SAT MAR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WARD AND WINKLER COUNTIES...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND NICKEL SIZE HAIL. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF 
KERMIT...TO KERMIT...TO 5 MILES WEST OF MONAHANS...MOVING NORTHEAST 
AT 40 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORMS 
INCLUDE...THORNTONVILLE...MONAHANS...WINK AND KERMIT.

DAMAGING WINDS ARE LIKELY WITH THESE STORMS. PERSONS IN 
KERMIT...WINK...AND MONAHANS SHOULD SEEK SAFE SHELTER INSIDE A 
STURDY STRUCTURE UNTIL THE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3161 10350 3148 10337 3140 10323 3129 10278
      3208 10280 3208 10304 3200 10306 3199 10334
      3166 10334 3166 10357

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 10:12 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 23, 10:12 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1012 PM CDT FRI MAR 23 2007

UPDATED ZONES FOR NEW TORNADO WATCH #73. SEVERE WEATHER CONTINUES
TO MOVE ACROSS JEFF DAVIS... CULBERSON... AND SOUTHEASTERN NEW
MEXICO WITH LONG LIVED SUPERCELL OVER GLASSCOCK COUNTY.  NEW WATCH
IN EFFECT TILL 10Z AND SEE NO LET UP WITH CURRENT STORMS.

&&

.PREV DISCUSSION... /ISSUED 322 PM CDT FRI MAR 23 2007/

UPDATE...
TORNADO WATCH #70 HAS BEEN ISSUED FOR THE SOUTHEASTERN NEW
MEXICO PLAINS...THE GUADALUPE AND DAVIS MOUNTAINS...THE MARFA
PLATEAU...THE PRESIDIO VALLEY...THE BIG BEND REGION...THE TRANS
PECOS...AND THE WESTERN AND CENTRAL PERMIAN BASIN UNTIL 11 PM CDT
(10 PM MDT). WE WILL ISSUE A ZFP UPDATE TO INCLUDE THE WATCH
HEADLINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              58  72  59  68  /  80  60  20  70
CARLSBAD NM                52  73  52  72  /  60  40  20  60
DRYDEN TX                  60  75  60  68  /  50  30  50  70
FORT STOCKTON TX           57  75  57  69  /  60  30  50  70
GUADALUPE PASS TX          47  67  46  70  /  50  20  20  50
HOBBS NM                   57  72  53  68  /  80  60  20  70
MARFA TX                   47  72  46  68  /  50  10  40  60
MIDLAND INTL AIRPORT TX    57  73  55  67  /  70  50  40  80
ODESSA TX                  57  73  57  68  /  70  50  40  80
WINK TX                    58  78  60  71  /  70  50  40  70

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 9 PM THIS EVENING TO 12 PM MDT SATURDAY
     FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 1 PM
     CDT /12 PM MDT/ SATURDAY FOR THE FOLLOWING ZONES...
     ANDREWS...DAWSON...GAINES...GUADALUPE MOUNTAINS...MARTIN.

&&

99/99
Hazardous weather outlook, Mar 23, 2:27 PM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
227 PM CDT FRI MAR 23 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
227 PM CDT FRI MAR 23 2007 /127 PM MDT FRI MAR 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL OF 2 INCHES IN
DIAMETER AND LARGER...GUSTY WINDS OVER 65 MPH...AND POSSIBLY
TORNADOES ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON AND OVERNIGHT.

ALTHOUGH LOCATIONS TO THE NORTH AND WEST OF A FORT DAVIS...FORT
STOCKTON...BAKERSFIELD...STANTON...AND GAIL LINE WILL HAVE THE
GREATEST RISK OF SEEING THESE SEVERE STORMS...ALL OF SOUTHEAST NEW
MEXICO AND WEST TEXAS COULD SEE AT LEAST ISOLATED SEVERE STORMS.

HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A THREAT AS COPIOUS
AMOUNTS OF MOISTURE ARE AVAILABLE IN THE ATMOSPHERE.  THIS WILL
ESPECIALLY BE TRUE ALONG AND NORTH OF A GUADALUPE MOUNTAINS...
JAL...AND STANTON LINE. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
THIS AREA UNTIL 300 PM CDT SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTER A LULL IN THUNDERSTORM ACTIVITY SATURDAY AFTERNOON AND
EVENING...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
SATURDAY NIGHT OVER THE RIO GRANDE...BIG BEND REGION...AND
LOWER TRANS PECOS.  AS THE ACTIVITY SPREADS NORTH THROUGH
SUNDAY AFTERNOON...THE SHOWERS AND STORMS ARE EXPECTED TO BECOME
MORE WIDESPREAD.

THERE IS A SLIGHT CHANCE SOME OF THESE STORMS WILL BE SEVERE
SUNDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.
HEAVY RAINFALL AND FLASH FLOODING COULD BE MORE SIGNIFICANT AS
MANY AREAS WILL NOT HAVE DRIED OUT FROM EARLIER RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND OVERNIGHT
FROM THE VAN HORN AREA...DAVIS AND GLASS MOUNTAINS...AND NORTHWARD
ACROSS THE STOCKTON PLATEAU...UPPER TRANS PECOS...PERMIAN BASIN...
AND SOUTHEAST NEW MEXICO PLAINS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Mar 23, 10:34 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1034 PM CDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     TATUM                   33.26N 103.32W
03/23/2007  M82.00 MPH       LEA                NM   TRAINED SPOTTER

1032 PM     FLASH FLOOD      CARLSBAD                32.40N 104.24W
03/23/2007                   EDDY               NM   TRAINED SPOTTER

            THREE TO FOUR FEET OF WATER IN SOME OF THE MAJOR
            INTERSECTIONS IN CARLSBAD.

&&

74
Local storm report, Mar 23, 10:52 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             FORT DAVIS              30.59N 103.90W
03/23/2007  E0.75 INCH       JEFF DAVIS         TX   FIRE DEPT/RESCUE

            PENNY HAIL IN FORT DAVIS

&&

74
Local storm report, Mar 23, 11:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1108 PM CDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             5 W ANDREWS             32.32N 102.63W
03/23/2007  E1.00 INCH       ANDREWS            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL 5 MILES WEST OF ANDREWS.

&&

74
Local storm report, Mar 23, 11:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1136 PM CDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             TATUM                   33.26N 103.32W
03/23/2007  E0.88 INCH       LEA                NM   PUBLIC

            NICKLE SIZE HAIL IN TATUM.

&&

74
Special weather statement, Mar 23, 11:40 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1140 PM CDT FRI MAR 23 2007

TXZ045-046-240515-
GAINES-DAWSON-
1140 PM CDT FRI MAR 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GAINES AND
NORTHWESTERN DAWSON COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST OF LOOP...OR
ABOUT 18 MILES SOUTHWEST OF WELCH AT 1137 PM CDT...MOVING NORTHEAST
AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO MARBLE SIZE
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY
RAIN.

SEEK SHELTER IF THIS STORM APPROACHES YOUR LOCATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING.
Local storm report, Mar 23, 11:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1150 PM CDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLASH FLOOD      LOVING                  32.29N 104.10W
03/23/2007                   EDDY               NM   LAW ENFORCEMENT

            WATER ACROSS LOW WATER CROSSINGS IN THE LOVING AND MALAGA
            AREAS. BLACK RIVER ROAD, OGDEN ROAD, AND HIGBY HOLE ROAD
            ARE BEING BARRICADED.

&&

74

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:08 PM CDTTornado WarningMAFReeves52 min
Mar 23, 7:16 PM CDTTornado WarningMAFPecos59 min
Mar 23, 7:18 PM CDTSevere Thunderstorm WarningMAFLoving42 min
Mar 23, 7:54 PM CDTSevere Thunderstorm WarningMAFLoving51 min
Mar 23, 8:01 PM CDTTornado WarningMAFLoving27 min
Mar 23, 8:12 PM CDTTornado WarningMAFPecos48 min
Mar 23, 8:25 PM CDTTornado WarningMAFUpton65 min
Mar 23, 9:01 PM CDTSevere Thunderstorm WarningMAFAndrews16 min
Mar 23, 9:29 PM CDTTornado WarningMAFReagan, Upton38 min
Mar 23, 9:40 PM CDTSevere Thunderstorm WarningMAFJeff Davis65 min
Mar 23, 9:59 PM CDTSevere Thunderstorm WarningMAFGlasscock22 min
Mar 23, 10:44 PM CDTSevere Thunderstorm WarningMAFJeff Davis61 min
Mar 23, 10:45 PM CDTSevere Thunderstorm WarningMAFReeves60 min
Mar 23, 11:04 PM CDTSevere Thunderstorm WarningMAFAndrews26 min
Mar 23, 11:24 PM CDTSevere Thunderstorm WarningMAFLoving51 min
Mar 23, 11:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
Mar 23, 11:45 PM CDTSevere Thunderstorm WarningMAFReeves30 min
Mar 24, 12:27 AM CDTSevere Thunderstorm WarningMAFPecos63 min
Mar 24, 12:41 AM CDTSevere Thunderstorm WarningMAFCrane64 min
Mar 24, 12:45 AM CDTSevere Thunderstorm WarningMAFWard, Winkler15 min
Mar 24, 12:58 AM CDTSevere Thunderstorm WarningMAFEctor62 min
Mar 24, 1:39 AM CDTSevere Thunderstorm WarningMAFCrane36 min
Mar 24, 1:55 AM CDTSevere Thunderstorm WarningMAFMidland65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.